# SDR HEEA076850

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,126 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 666
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW LEVEL LIGHT STAYS ON.
